# SDR DALA2016073105663

- Difficulty date: July 30, 2016
- Submitted: July 31, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1174-1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER OF LT CUSP WEB BETWEEN BS 1174 - 1193 AND X 54 - 60.   THE DOUBLER WAS REPLACED IAW SRM 53-05 FIG 131A-7, SRM 51-30-5,  AND SRM 51-10-3.
